# SDR CA060129007

- Difficulty date: January 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 3037685
- Part serial: 12348856
- Condition: Faulty
- Location: Overspeed
- Part time: 1,599 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE PROPELLER SPEED DECREASED. AN UNSCHEDULED LANDING WAS CARRIED OUT WHICH RESULTED IN A PROPELLER STRIKE.  SUBSEQUENT INSPECTION REVEALED A FAULTY PROPELLER OVERSPEED GOVERNOR.  IAW WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060129007)
